International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 115 | Views: 145

Research Paper | Mathematics | Iraq | Volume 6 Issue 7, July 2017

A Study of Some Geometric Properties of Meromorphic Univalent Functions Associated with Ruscheweyh Derivative

Kassim A. Jassim | Faeza Khaleel Shabeeb

Abstract: We presented in this paper a new class S (, ,) containing meromorphic univalent in functions in the punctured unit disk. We obtained many geometric properties, likes coefficient inequality, distortion and growth theorems, radii of starlikeness and convexity, extreme points, convex linear combination, arithmetic mean, hadamard product, closure theorems, neighborhood and partial sums results.

Keywords: Univalent functions, meromorphic functions, starlike, convex functions

Edition: Volume 6 Issue 7, July 2017,

Pages: 1166 - 1170

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait